# SDR USAA2011032491212

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - CRACK ON INNER FRAME SEGMENT OF EMERGENCY EXIT DOOR 834 AT FR40 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED INNER FRAME SEGMENT OF EMERGENCY EXIT DOOR 834 AT FR40 & BETWEEN BEAM 1 TO BEAM 3 IAW EO 5210Y228.
